# SDR ASAA2021111136565

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 53,495 hours, 16,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001. FOUND L1 EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED L1 EXTERIOR EMERGENCY LIGHT REF B737-800 AMM 33-51-04.
